Skip to content
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Online Journal of Analytic Combinatorics
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Online Journal of Analytic Combinatorics
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Search
Contents
Abstract
-
References
Ars Combinatoria
Volume 043
Pages: 3-16
Research article
A Solution of Dudeney’s Round Table Problem for
p
e
q
f
+
1
Katherine Heinrich
1
,
Midori Kobayashi
2
,
Gisaku Nakamura
2
1
Department of Mathematics and Statistics Simon Fraser University Burnaby, BC, V5A 186 Canada
2
School of Administration and Informatics University of Shizuoka Shizuoka, 422 Japan
Published: 31/08/1996
Download PDF
Cite
Copyright Link
License
Abstract
A solution of Dudeney’s round table problem is given when
n
is as follows:
n
=
p
q
+
1
, where
p
and
q
are odd primes.
n
=
p
e
+
1
, where
p
is an odd prime.
n
=
p
e
q
f
+
1
, where
p
and
q
are distinct odd primes satisfying
p
≥
5
and
q
≥
11
, and
e
and
f
are natural numbers.